Oklahoma, 2006Heat in Oklahoma, July 16 to 31, 2006
July 16 to 31, 2006 · NWS OUN · 48 events in 48 counties and zones
48 heat, as filed by the National Weather Service.
Every event with a place to put it; 48 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 10
- Injuries
- 100
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 48
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before the first event at Jul 16, 9:58 AM CST, 2 hours 2 minutes earlier.
Area forecast discussion, Jul 16, 9:58 AM CST, 2 hours 2 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
1058 AM CDT SUN JUL 16 2006
.UPDATE...
ANOTHER HOT HUMID DAY. CURRENT FORECAST LOOKS GOOD SO NO UPDATE
PLANNED ATTM.
MAXWELL
&&
.PREV DISCUSSION... (ISSUED 343 AM CDT SUN JUL 16 2006)
DISCUSSION...
REMNANTS OF COLD FRONT THAT CAME THROUGH PORTIONS OF THE AREA A
COUPLE DAYS AGO IS NOW MAINLY A SURFACE TROUGH AND MOISTURE GRADIENT
THAT EXTENDS FROM DODGE CITY...TO ENID...AND ATOKA. A FEW STORMS
FIRED ALONG THIS BOUNDARY SATURDAY ACROSS EC/SE OKLAHOMA WHERE A
WEAKER CAPS EXISTS. CAN NOT RULE OUT A REPEAT LATER TODAY ACROSS SE
OKLAHOMA WHERE THE NAM SHOWS A SIMILAR ENVIRONMENT DEVELOPING
ALTHOUGH PERHAPS A LITTLE DRIER.
OTHERWISE...THE MAIN ISSUE TO CONTEND WITH TODAY AND THROUGH MOST OF
NEXT WEEK IS THE HEAT. LATEST MODELS CONTINUE THE WARMING TREND THAT
HAS OCCURRED THAT LAST FEW DAYS WITH RELIEF POSSIBLE BY THE END OF
THE WEEK WITH A POTENTIAL COLD FRONT ARRIVING. UNTIL THEN
HOWEVER...EXPECT HIGHS TO CREEP UPWARD AS THE SOIL LOSES FURTHER
MOISTURE AND VEGETATION BECOMES PROGRESSIVELY DORMANT. BUT AS
TEMPERATURES RISE...DEWPOINTS SHOULD FALL. ENOUGH IN FACT THAT IS IT
HARD TO ARGUE FOR A HEAT ADVISORY AS HEAT INDICES WILL BE LESS THAN
THE AMBIENT TEMPERATURES AT TIMES AND NIGHTTIME LOWS ONLY SLIGHTLY
ABOVE NORMAL. RECORDS ARE NOT IN JEOPARDY EITHER. WILL THEREFORE
CONTINUE WITH NO HEAT ADVISORY BUT STILL ADDRESS HOT AFTERNOON
TEMPERATURES AND THE HIGH SUN ANGLE IN THE HAZARDOUS WEATHER OUTLOOK.
A SECONDARY ISSUE THAT WELL HAVE TO CLOSELY MONITOR IS FIRE
WEATHER. WITH MID/UPPER RIDGE FIRMLY ESTABLISHED OVER THE
REGION...LEE ROCKIES SURFACE TROUGH IS DISPLACED FARTHER NORTH AS
WELL WITH ONLY A WEAK PRESSURE GRADIENT OVER THE LOCAL AREA. THIS IS
A GOOD THING SINCE AFTER HUMIDITIES WILL BE FALLING TO BETWEEN 20
AND 25 PERCENT THE NEXT SEVERAL AFTERNOONS. WITH HOT TEMPERATURES
AND HIGH TO EXTREME KBDI VALUES (FROM OKLAHOMA CLIMATOLOGICAL SURVEY)
IT WILL NOT TAKE A LARGE INCREASE IN WINDS TO PRESENT SOME PROBLEMS.
NO DAYS IN THE UPCOMING WEEK APPEAR OBVIOUSLY WINDY AT THIS
POINT...BUT WILL HAVE TO WATCH CAREFULLY AND BE PREPARED TO
REPRESENT IT WITH A RED FLAG WARNING IF NECESSARY.
THE POTENTIAL EXIST FOR A COLD FRONTAL PASSAGE NEXT FRIDAY THROUGH
SUNDAY. RAIN CHANCES DO NOT APPEAR TO INCREASE SIGNIFICANTLY HOWEVER
DUE TO STRONG CAP AND THE DRYING MENTIONED ABOVE.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 102 76 103 76 / 0 0 0 0
HOBART OK 103 75 104 75 / 0 0 0 0
WICHITA FALLS TX 106 78 107 78 / 0 0 0 0
GAGE OK 104 73 104 73 / 0 0 0 0
PONCA CITY OK 102 76 103 76 / 0 0 0 0
DURANT OK 102 76 103 77 / 20 20 0 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&
25/11
Hazardous weather outlook, Jul 16, 10:52 AM CST, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1152 AM CDT SUN JUL 16 2006
OKZ004>048-050>052-TXZ083>090-171200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1152 AM CDT SUN JUL 16 2006
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH TONIGHT.
DISCUSSION...
AN UPPER-LEVEL RIDGE WILL PROVIDE GENERALLY STABLE CONDITIONS ACROSS
THE REGION TODAY. HOWEVER... A LINGERING WEAK SURFACE BOUNDARY OVER
SOUTHEAST AND SOUTH-CENTRAL OKLAHOMA MAY BE SUFFICIENT TO SUPPORT
ISOLATED THUNDERSTORMS LATE THIS AFTERNOON THROUGH MID-EVENING...
MAINLY EAST OF I-35 AND SOUTH OF I-44. THERE IS A POSSIBILITY OF
STRONG WINDS WITH ANY STORMS THAT DO DEVELOP.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT MONDAY JUL 17.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...20 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...40 PERCENT.
OTHER HAZARDOUS WEATHER...
VERY HOT CONDITIONS WILL CONTINUE THIS AFTERNOON. YOU ARE URGED TO
TAKE NECESSARY PRECAUTIONS TO REDUCE HEAT RELATED STRESS ON PEOPLE
AND ANIMALS.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
THUNDERSTORM OUTLOOK...
NO THUNDERSTORMS ARE EXPECTED THROUGH SATURDAY.
OTHER HAZARDOUS WEATHER...
HOT CONDITIONS WILL CONTINUE THROUGH SATURDAY.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
MONDAY.
MAXWELLHeat, Harper
- When
- July 16, 12:00 PM CST to July 31, 11:59 PM CST
- Where
- Harper forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 36.789, -99.667 (the zone’s center; the record gives no point)
Temperatures reached triple digits across the area starting in mid-July and continued through the end of the month. Many locations at times reached 105 degrees of greater with higher heat index values. Overnight lows remained warm for much of this time also with most location only falling to 75 degrees or higher. The heat caused 10 fatalities across the area during this time period. Many fatalities occurred in homes that did not have fans or working air conditioners. Two men and three women died in the Oklahoma City metro area. One man was found dead on the northeast side of the city in his home where the air conditioner was broken. Another man died mowing his lawn at his home in the town of Harrah. A woman in The Village was found dead in her house where the A/C was not turned on. Another women was found dead in her home on the southwest side of the city. Her home did not have an air conditioner or fans. A third woman died at her home where the air conditioner was broken. In Mooreland in Woodward county, a woman died outside when she went to check on the water levels at a pond on her property. The woman fell and broke her hip which kept her from getting back to her home. Two people in Chickasha in Grady county died. The man was found dead in his home that did not have any air conditioning. A women had spent the day outside with friends. She then collapsed at her home which did not have air conditioning. In Lindsay in Garvin county, two people also died. One woman died in her home where the air conditioner was not running. A second woman was found dead on a dirt road near her home. She was walking from one home to another when she collapsed and eventually died. The paramedic services also made numerous calls for heat-related illnesses during this time.The heat also caused a portion of Interstate 44, on the west side of Oklahoma City, to buckle. The heat also caused a strain on several power grids causing local authorities to ask for people to minimize the consumption of power during the hottest parts of the day to prevent brown outs.
Heat, Alfalfa
- When
- July 16, 12:00 PM CST to July 31, 11:59 PM CST
- Where
- Alfalfa forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 36.731, -98.324 (the zone’s center; the record gives no point)
Heat, Atoka
- When
- July 16, 12:00 PM CST to July 31, 11:59 PM CST
- Where
- Atoka forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.374, -96.038 (the zone’s center; the record gives no point)
Heat, Beckham
- When
- July 16, 12:00 PM CST to July 31, 11:59 PM CST
- Where
- Beckham forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 35.269, -99.682 (the zone’s center; the record gives no point)
Heat, Blaine
- When
- July 16, 12:00 PM CST to July 31, 11:59 PM CST
- Where
- Blaine forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 35.875, -98.433 (the zone’s center; the record gives no point)
Heat, Bryan
- When
- July 16, 12:00 PM CST to July 31, 11:59 PM CST
- Where
- Bryan forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 33.962, -96.260 (the zone’s center; the record gives no point)
Heat, Caddo
- When
- July 16, 12:00 PM CST to July 31, 11:59 PM CST
- Where
- Caddo forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 35.174, -98.375 (the zone’s center; the record gives no point)
Heat, Canadian
- When
- July 16, 12:00 PM CST to July 31, 11:59 PM CST
- Where
- Canadian forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 35.542, -97.982 (the zone’s center; the record gives no point)
Heat, Carter
- When
- July 16, 12:00 PM CST to July 31, 11:59 PM CST
- Where
- Carter forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.251, -97.286 (the zone’s center; the record gives no point)
Heat, Cleveland
- When
- July 16, 12:00 PM CST to July 31, 11:59 PM CST
- Where
- Cleveland forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 35.203, -97.326 (the zone’s center; the record gives no point)
Heat, Coal
- When
- July 16, 12:00 PM CST to July 31, 11:59 PM CST
- Where
- Coal forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.588, -96.298 (the zone’s center; the record gives no point)
Heat, Comanche
- When
- July 16, 12:00 PM CST to July 31, 11:59 PM CST
- Where
- Comanche forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.662, -98.472 (the zone’s center; the record gives no point)
Heat, Cotton
- When
- July 16, 12:00 PM CST to July 31, 11:59 PM CST
- Where
- Cotton forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.290, -98.372 (the zone’s center; the record gives no point)
Heat, Custer
- When
- July 16, 12:00 PM CST to July 31, 11:59 PM CST
- Where
- Custer forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 35.639, -99.001 (the zone’s center; the record gives no point)
Heat, Dewey
- When
- July 16, 12:00 PM CST to July 31, 11:59 PM CST
- Where
- Dewey forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 35.988, -99.008 (the zone’s center; the record gives no point)
Heat, Ellis
- When
- July 16, 12:00 PM CST to July 31, 11:59 PM CST
- Where
- Ellis forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 36.218, -99.755 (the zone’s center; the record gives no point)
Heat, Garfield
- When
- July 16, 12:00 PM CST to July 31, 11:59 PM CST
- Where
- Garfield forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 36.379, -97.783 (the zone’s center; the record gives no point)
Heat, Garvin
- When
- July 16, 12:00 PM CST to July 31, 11:59 PM CST
- Where
- Garvin forecast zone
- Deaths
- 2 direct, 0 indirect
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.705, -97.309 (the zone’s center; the record gives no point)
Heat, Grady
- When
- July 16, 12:00 PM CST to July 31, 11:59 PM CST
- Where
- Grady forecast zone
- Deaths
- 2 direct, 0 indirect
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 35.017, -97.884 (the zone’s center; the record gives no point)
Heat, Grant
- When
- July 16, 12:00 PM CST to July 31, 11:59 PM CST
- Where
- Grant forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 36.796, -97.786 (the zone’s center; the record gives no point)
Heat, Greer
- When
- July 16, 12:00 PM CST to July 31, 11:59 PM CST
- Where
- Greer forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.936, -99.561 (the zone’s center; the record gives no point)
Heat, Harmon
- When
- July 16, 12:00 PM CST to July 31, 11:59 PM CST
- Where
- Harmon forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.744, -99.846 (the zone’s center; the record gives no point)
Heat, Hughes
- When
- July 16, 12:00 PM CST to July 31, 11:59 PM CST
- Where
- Hughes forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 35.048, -96.250 (the zone’s center; the record gives no point)
Heat, Jackson
- When
- July 16, 12:00 PM CST to July 31, 11:59 PM CST
- Where
- Jackson forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.588, -99.415 (the zone’s center; the record gives no point)
Heat, Jefferson
- When
- July 16, 12:00 PM CST to July 31, 11:59 PM CST
- Where
- Jefferson forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.111, -97.836 (the zone’s center; the record gives no point)
Heat, Johnston
- When
- July 16, 12:00 PM CST to July 31, 11:59 PM CST
- Where
- Johnston forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.317, -96.661 (the zone’s center; the record gives no point)
Heat, Kay
- When
- July 16, 12:00 PM CST to July 31, 11:59 PM CST
- Where
- Kay forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 36.818, -97.144 (the zone’s center; the record gives no point)
Heat, Kingfisher
- When
- July 16, 12:00 PM CST to July 31, 11:59 PM CST
- Where
- Kingfisher forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 35.945, -97.942 (the zone’s center; the record gives no point)
Heat, Kiowa
- When
- July 16, 12:00 PM CST to July 31, 11:59 PM CST
- Where
- Kiowa forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.916, -98.981 (the zone’s center; the record gives no point)
Heat, Lincoln
- When
- July 16, 12:00 PM CST to July 31, 11:59 PM CST
- Where
- Lincoln forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 35.703, -96.881 (the zone’s center; the record gives no point)
Heat, Logan
- When
- July 16, 12:00 PM CST to July 31, 11:59 PM CST
- Where
- Logan forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 35.919, -97.443 (the zone’s center; the record gives no point)
Heat, Love
- When
- July 16, 12:00 PM CST to July 31, 11:59 PM CST
- Where
- Love forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 33.950, -97.244 (the zone’s center; the record gives no point)
Heat, Major
- When
- July 16, 12:00 PM CST to July 31, 11:59 PM CST
- Where
- Major forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 36.312, -98.536 (the zone’s center; the record gives no point)
Heat, Marshall
- When
- July 16, 12:00 PM CST to July 31, 11:59 PM CST
- Where
- Marshall forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.025, -96.769 (the zone’s center; the record gives no point)
Heat, McClain
- When
- July 16, 12:00 PM CST to July 31, 11:59 PM CST
- Where
- McClain forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 35.009, -97.444 (the zone’s center; the record gives no point)
Heat, Murray
- When
- July 16, 12:00 PM CST to July 31, 11:59 PM CST
- Where
- Murray forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.482, -97.068 (the zone’s center; the record gives no point)
Heat, Noble
- When
- July 16, 12:00 PM CST to July 31, 11:59 PM CST
- Where
- Noble forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 36.389, -97.230 (the zone’s center; the record gives no point)
Heat, Oklahoma
- When
- July 16, 12:00 PM CST to July 31, 11:59 PM CST
- Where
- Oklahoma forecast zone
- Deaths
- 5 direct, 0 indirect
- Injuries
- 100 direct, 0 indirect
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 35.552, -97.407 (the zone’s center; the record gives no point)
Heat, Payne
- When
- July 16, 12:00 PM CST to July 31, 11:59 PM CST
- Where
- Payne forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 36.077, -96.976 (the zone’s center; the record gives no point)
Heat, Pontotoc
- When
- July 16, 12:00 PM CST to July 31, 11:59 PM CST
- Where
- Pontotoc forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.728, -96.684 (the zone’s center; the record gives no point)
Heat, Pottawatomie
- When
- July 16, 12:00 PM CST to July 31, 11:59 PM CST
- Where
- Pottawatomie forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 35.207, -96.948 (the zone’s center; the record gives no point)
Heat, Roger Mills
- When
- July 16, 12:00 PM CST to July 31, 11:59 PM CST
- Where
- Roger Mills forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 35.688, -99.696 (the zone’s center; the record gives no point)
Heat, Seminole
- When
- July 16, 12:00 PM CST to July 31, 11:59 PM CST
- Where
- Seminole forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 35.168, -96.615 (the zone’s center; the record gives no point)
Heat, Stephens
- When
- July 16, 12:00 PM CST to July 31, 11:59 PM CST
- Where
- Stephens forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.486, -97.851 (the zone’s center; the record gives no point)
Heat, Tillman
- When
- July 16, 12:00 PM CST to July 31, 11:59 PM CST
- Where
- Tillman forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.373, -98.924 (the zone’s center; the record gives no point)
Heat, Washita
- When
- July 16, 12:00 PM CST to July 31, 11:59 PM CST
- Where
- Washita forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 35.290, -98.992 (the zone’s center; the record gives no point)
Heat, Woods
- When
- July 16, 12:00 PM CST to July 31, 11:59 PM CST
- Where
- Woods forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 36.767, -98.865 (the zone’s center; the record gives no point)
Heat, Woodward
- When
- July 16, 12:00 PM CST to July 31, 11:59 PM CST
- Where
- Woodward forecast zone
- Deaths
- 1 direct, 0 indirect
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 36.423, -99.265 (the zone’s center; the record gives no point)
| Event | Date | Age | Sex | Where | Kind |
|---|
| Heat, Garvin | 2006-07-20 | 77 | Female | Permanent Home | Direct |
| Heat, Garvin | 2006-07-24 | 51 | Female | Outside/Open Areas | Direct |
| Heat, Grady | 2006-07-25 | 64 | Male | Permanent Home | Direct |
| Heat, Grady | 2006-07-28 | 83 | Female | Permanent Home | Direct |
| Heat, Oklahoma | 2006-07-16 | 76 | Male | Permanent Home | Direct |
| Heat, Oklahoma | 2006-07-17 | 62 | Female | Permanent Home | Direct |
| Heat, Oklahoma | 2006-07-25 | 72 | Female | Permanent Home | Direct |
| Heat, Oklahoma | 2006-07-20 | 87 | Female | Permanent Home | Direct |
| Heat, Oklahoma | 2006-07-30 | 60 | Male | Outside/Open Areas | Direct |
| Heat, Woodward | 2006-07-26 | 88 | Female | Outside/Open Areas | Direct |
- Heat
- Heat below excessive heat criteria that still caused deaths, injuries or significant impacts.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in California, July 16 to 27, 200646 deaths · 18 injured · $493 million · 8 events
- Heat in Kansas, July 16 to 20, 20065 deaths · 26 events
- Heat in Missouri, July 16 to 20, 20064 deaths · 37 events
- Heat in Pennsylvania, July 16 to 18, 20063 deaths · 5 events
- Lightning Strike in Alabama, July 16, 20061 death · 1 event
- Wildfire in Nebraska, July 16 to 18, 2006$1.5 million · 1 event
- Heat in Kansas, July 16 to 20, 20063 injured · 23 events
- Hail in Minnesota, July 16, 2006$50,000 · 4 in hail · 3 events
- Hail and Damaging Winds in Georgia, July 16, 2006$35,000 · 55 kt wind · 4 events
- Damaging Winds in Michigan, July 16, 2006$25,000 · 55 kt wind · 3 events
- Damaging Wind in Alabama, July 16, 2006$25,000 · 55 kt wind · 1 event
- Heat in Kansas, July 16 to 20, 20067 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5523787, 5523788, 5523789, 5523790, 5523791, 5523792, 5523793, 5523794, 5523795, 5523796, 5523797, 5523798, 5523799, 5523800, 5523801, 5523802, 5523803, 5523804, 5523805, 5523806, 5523807, 5523808, 5523809, 5523810, 5523811, 5523881, 5523882, 5523883, 5523884, 5523885, 5523886, 5523887, 5523888, 5523889, 5523890, 5523891, 5523892, 5523893, 5523894, 5523895, and more.